# SDR 05FDEA03800

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Undamaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION IAW EO NR 8-5100-7-5001 1D P1 FOUND 3EA DOUBLER REPAIR   DIMENSION 9'' BY 8'' ON INTERNAL FUSELAGE SKIN AT STA 275 TO 300 LONG 36 LT.  PERFORMED INSPECTION ON REPAIR FRAME AND SKIN IAW EA NR 8-5310-46689 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 E3 P1.
